# SDR AU000947

- Difficulty date: September 29, 2000
- Submitted: November 2, 2000
- Operation: General aviation
- Make and model: Cessna U206F
- Engine: Cont IO520F
- Propeller: Mcauly D3A32C90
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fusemain Bulkhd
- Component: Fuse Main Bulkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FORWARD TAIL BULKHEAD CRACKED IN THE AREA OF THE HORIZONTAL STABILIZER ATTACHMENT POINT.  (X)
